# SDR VTZA96232

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tt2 Sensor
- Part number: 31053741
- Condition: Broken Wire
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6403 - IAD-BOS - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE TORQUE SPOOLING DOWN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REPAIRED A WIRE TO THE TT2 SENSOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
